# SDR USAA070048

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 947.5 UNDER AFT EDGE OF WATER TANK, STR 27 HAS CORROSION.  ACCOMPLISHED DOUBLER REPAIR PER EA 98405.  DEFECT SIZE:  4-5 INCHES LONG X 3-4 INCHES HIGH.
